Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I was feeling so on top of the world for 3 weeks cause my acne is lessened, but then I randomly look in the mirror and see at least 30 red marks all over my t-zone and I realize how ravaged my skin is. They don't seem to fade and they just look worse and worse as time goes on. I went to the dermatologist today and she said retin-a, which ive been on for 3 months, would help...but i never had red marks before...EVER. Now I feel like my face will never look normal again cause I still have marks from zits that went away 2 months ago. I can't even look forward to the possibility of it getting better. I just want to rip my skin off. Ok thats enough for my rant. Has anyone ever felt so much worse over red marks than zits themselves?? Now Im paranoid that my tears will break me out...

Share this post


Link to post
Share on other sites

Fuck facne and fuck redmarks. Yeah I called it facne because it's on your acne. Katerine just walk up to the mirror and being like fuck you mother fucking worthless pieces of shit. That helps and then I go take a shower.

Share this post


Link to post
Share on other sites
I was feeling so on top of the world for 3 weeks cause my acne is lessened, but then I randomly look in the mirror and see at least 30 red marks all over my t-zone and I realize how ravaged my skin is. They don't seem to fade and they just look worse and worse as time goes on. I went to the dermatologist today and she said retin-a, which ive been on for 3 months, would help...but i never had red marks before...EVER. Now I feel like my face will never look normal again cause I still have marks from zits that went away 2 months ago. I can't even look forward to the possibility of it getting better. I just want to rip my skin off. Ok thats enough for my rant. Has anyone ever felt so much worse over red marks than zits themselves?? Now Im paranoid that my tears will break me out...

Share this post


Link to post
Share on other sites

Keep up with the Retin-a and maybe ask your Dr. about adding in Hydroquinidone (?) not sure if that is how you spell it as I've never used it but I heard the two used together can be helpful. I used Retin-a for a year and later Tazorac and it helped my red marks alot. I also had 2 VLS laser treatments to help with the redness. If the retin-a doesn't help improve the marks there is always that or Photofacials. Don't get discouraged. Red marks are a ton easier to get rid of than indents. Those are the toughies! Chin up.... there is hope for you.

Share this post


Link to post
Share on other sites

Thanks guys! I was feeling so down I almost cancelled my plans to go out with my friend today..I'm so glad I didn't! She totally cheered me up and reminded me that most people aren't looking for my red spots, so they're only a minor part of my appearance anyway...and my bf commented in my lj that he usually didnt even notice that I even had acne...<3 I guess when you have people who care about you, acne is that much less important.

But I still can't fucking wait till it's gone... mad.gif

BTW, does anyone know if it's possible for retin-a to be making the red marks worse? Cause I've been on it for 3 months and they seem worse now than they did before I started retin-a...then again I might have noticed them less cause I actually had a lot more acne at that time..I dunno. Anyone know?

Share this post


Link to post
Share on other sites

DUDE, yeah. I'm in the same boat as you. Never had redmarks before, now i have TONS. Sometimes they do look worse than the actual acne. But, at least the acne IS gone and your face is all smoothe. I'm on tazorac btw. We're both using retinoids. The redmarks will fade with time, so i hear.

Share this post


Link to post
Share on other sites

2 months isn't that long, I wouldn't worry about them never going yet. My marks have taken 4 months to fade, and they're nearly gone by themselves, sometimes I think it's best to just let time do it's job and heal your skin, without all these medications. I know it's really hard to believe that the marks are better than the spots because they look terrible when they're red, but in the end you have to be thankful that it's not worse.

Share this post


Link to post
Share on other sites

Ive still got a few red marks from last year man.

The have practiaclly dissapeared now, but i havent done anything to get rid of them, im going el'natural.

Share this post


Link to post
Share on other sites

Red marks do take a while to go away, in some cases in the range of a year.. but don't worry, they will eventually go away..And Retin-A should speed up the process.. BTW, are you taking Retin-A or Retin-A Micro?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×